Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 48, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 25, 2010, 4:05 PM CDT for Sherburne County, Stearns County, Wright County, Minnesota. It was in force for 55 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2010, 4:05 PM CDT (21:05 UTC)
- Expired
- Jun 25, 2010, 5:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sherburne County, MN, Stearns County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 85 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:12 PM CDT | TSTM WND DMG | 4 N Kimball, MN | TREE BRANCH BLOWN INTO POWER LINES. |
| Jun 25, 4:12 PM CDT | HAIL 1 | 4 N Kimball, MN | |
| Jun 25, 4:25 PM CDT | HAIL 1 | Cold Spring, MN | |
| Jun 25, 4:30 PM CDT | HAIL 0.88 | 4 S Clearwater, MN | |
| Jun 25, 4:40 PM CDT | HAIL 1 | Paynesville, MN | |
| Jun 25, 4:44 PM CDT | HAIL 1 | 4 N Kimball, MN | |
| Jun 25, 4:52 PM CDT | HAIL 0.25 | 6 W Big Lake, MN | |
| Jun 25, 5:04 PM CDT | HAIL 0.5 | 5 W Elk River, MN | |
| Jun 25, 5:10 PM CDT | HAIL 1 | Elk River, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
428
WUUS53 KMPX 252105
SVRMPX
MNC141-145-171-252200-
/O.NEW.KMPX.SV.W.0048.100625T2105Z-100625T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
405 PM CDT FRI JUN 25 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN STEARNS COUNTY IN CENTRAL MINNESOTA...
SHERBURNE COUNTY IN CENTRAL MINNESOTA...
NORTHERN WRIGHT COUNTY IN CENTRAL MINNESOTA...
* UNTIL 500 PM CDT
* AT 404 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 4 MILES EAST OF ST NICHOLAS...OR ABOUT 14
MILES SOUTHWEST OF ST CLOUD...AND MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE...
ST CLOUD...
KIMBALL...
PLEASANT LAKE...
LUXEMBURG...
WAITE PARK...
SOUTH HAVEN...
FAIRHAVEN...
ST AUGUSTA...
CLEARWATER...
CLEAR LAKE...
HASTY...
ENFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.
&&
LAT...LON 4555 9352 4527 9351 4529 9437 4533 9437
4533 9475 4542 9475 4542 9502 4556 9492
TIME...MOT...LOC 2106Z 270DEG 40KT 4539 9432
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:37 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 25, 3:37 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 337 PM CDT FRI JUN 25 2010 .DISCUSSION... CONCERNS REVOLVE AROUND THE SEVERE THREAT BOTH THIS EVENING AND AGAIN SATURDAY EVENING. STORMS ARE STARTING TO FIRE NORTH OF THE STRONG CAPE/MULI GRADIENT OVER EASTERN SD AND WEST CENTRAL MN...AND NEAR THE EDGE OF +12 700 MB TEMP. STRONG WARM ADVECTION AND MOISTURE TRANSPORT INTO THIS BOUNDARY AND GRADIENT WILL EVENTUALLY DEVELOP AN MCS TRACKING ESE ACROSS MAINLY SOUTHERN MN, EARLY ON...SUPER CELLS LIKELY IN THE AREA OF STRONG PRESS FALLS CO-LOCATED WITH THE VERY UNSTABLE REGIME IN SW MN AND EASTERN SD. THOUGHT ABOUT A FLASH FLOOD WATCH FOR PARTS OF THE SOUTH BUT THE COMPLEX SHOULD MOVE ALONG QUICKLY BUT CERTAINLY WITH THE POSSIBILITY OF 2+ INCH LOCALIZED RAIN. MAY NEED SOME FLOOD STATEMENTS THOUGH. THERE ARE STILL SOME DIFFERENCES IN THE GUIDANCE TRENDS FOR LATER SATURDAY AND SATURDAY NIGHT. WONDER IF THE GFS IS A LITTLE ROBUST WITH THE SUB 1000 MB LOW MOVING/DEVELOPING INTO THE AREA. PREFER MORE OF A NAM /SREF SOLUTION WITH A BOUNDARY AND WEAKER LOW OVER SOUTHERN MN. WILL DEPEND AGAIN ON HOW FAR SOUTH ANY OUTFLOWS END UP TONIGHT. THE UPPER JET MAY ALLOW MORE OF PROLONGED RIGHT ENTRANCE REGION OVER THE AREA SATURDAY NIGHT...WHICH COULD BE A RISK FOR HEAVY RAIN. HAVE ALSO OUTLINED AN AREA OF SEVERE OVER SOUTHERN MN LATE SATURDAY AFTERNOON AND EVENING. THE SYSTEM APPEARS TO BE ON TRACK TO EXIT THE AREA ON SUNDAY. THE BUILDING UPPER RIDGE STILL LOOKS TO GIVE US DRY WEATHER FOR MOST OF NEXT WEEK. THE NAEFS METEOGRAMS AND GEFS POP FIELDS SHOW A DECENT DRY PERIOD AS WELL. && .AVIATION.../18Z TAF ISSUANCE/ WARM FRONT SEEMS TO BE DRAPED FROM EC SD ACROSS SRN MN... THROUGH THERE IS SOME INDICATION OF BOUNDARY ALSO ACROSS CENTRAL MN PER SPC MESOANALYSIS. SHOWERS GENERALLY ALONG AND NORTH/EAST OF COOLER MID LEVEL TEMPS. FOR AVIATION PURPOSES...LOOKS LIKE SHOWERS WILL CONTINUE FROM AXN/STC INTO WISC INTO MID AFTERNOON WITH A FEW ISOLATED STORMS...THEN MUCH BETTER CHANCE OF THUNDER THROUGH MID EVENING...TAPERING OFF FROM WEST TO EAST. RESIDUAL MOISTURE AND LIGHT WINDS COULD BRING SOME MVFR CIGS AND VSBYS SATURDAY MORNING... ESPECIALLY TO CENTRAL MN INTO WISC SITES. KMSP...THERE IS A SMALL CHANCE OF THUNDER THE NEXT FEW HOURS BUT PROBABILITY IS MUCH LOWER THAN LATE AFTERNOON INTO THE EVENING. VCSH SHOULD SUFFICE FOR NOW IN WARM ADVECTION ZONE. AS FOR STRONG WIND POTENTIAL IN STORMS LATE THIS AFTERNOON AND EVENING...REMOVED MENTION OF G45 MAINLY BECAUSE BEST CHANCE OF STRONG WIND SEEMS TO BE LINING UP A LITTLE FARTHER SOUTH. MVFR CIGS/VSBYS POSSIBLE LATE TONIGHT WITH LIGHT WINDS IN WAKE OF PRECIP. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPR/TDK
Hazardous weather outlook, Jun 25, 2:08 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 208 PM CDT FRI JUN 25 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 261100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 208 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA DURING THE LATE AFTERNOON AND TONIGHT. THE BEST CHANCE FOR TORNADOES WILL BE IN WEST CENTRAL AND SOUTHERN MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE ACROSS THE ENTIRE AREA. HEAVY RAINFALL IS ALSO ANTICIPATED. A WARM FRONT EXTENDING FROM SOUTH DAKOTA INTO SOUTHERN MINNESOTA WILL THE FOCUS FOR THE MOST SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT IS EXPECTED TO LINGER IN THE AREA ON SATURDAY...WITH THUNDERSTORM REDEVELOPMENT ANTICIPATED ON SATURDAY AFTERNOON AND EVENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ON SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON SATURDAY.
In the hours before
Special weather statement, Jun 25, 11:00 AM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1100 AM CDT FRI JUN 25 2010 MNZ064-065-067-073>075-251700- BROWN-NICOLLET-REDWOOD-RENVILLE-SIBLEY-YELLOW MEDICINE- 1100 AM CDT FRI JUN 25 2010 ...THUNDERSTORMS MOVING INTO OR DEVELOPING OVER BROWN... WESTERN NICOLLET...REDWOOD...RENVILLE...WESTERN SIBLEY AND SOUTHEASTERN YELLOW MEDICINE COUNTIES THROUGH NOON CDT... AT 1052 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A GROUP OF STRONG THUNDERSTORMS FROM 15 MILES NORTHWEST OF OLIVIA TO 10 MILES SOUTH OF GRANITE FALLS. THE STORMS WERE MOVING EAST AT 40 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BELVIEW. DELHI. REDWOOD FALLS. BIRD ISLAND. MORTON. FRANKLIN. OLIVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS DUE TO LIGHTNING. && LAT...LON 4480 9454 4420 9448 4442 9556 4488 9538 TIME...MOT...LOC 1557Z 290DEG 33KT 4466 9523 TDK
Special weather statement, Jun 25, 11:04 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1104 AM CDT FRI JUN 25 2010
MNZ043>045-251700-
KANABEC-MILLE LACS-MORRISON-
1104 AM CDT FRI JUN 25 2010
...THUNDERSTORMS MOVING INTO OR DEVELOPING OVER KANABEC...MILLE LACS
AND MORRISON COUNTIES THROUGH NOON CDT...
AT 1101 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A BROAD AREA OF
STRONG THUNDERSTORMS FROM LAKE MILLE LACS TO JUST NORTH OF LITTLE
FALLS. THE STORMS WERE MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM...ALONG WITH HEAVY RAIN AND LIGHTNING.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARDING.
HILLMAN.
VINELAND.
ONAMIA.
BAYVIEW.
WAHKON.
LAKE MILLE LACS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
IF ON OR NEAR MILLE LACS LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4618 9342 4616 9342 4616 9307 4598 9311
4597 9312 4589 9313 4604 9410 4616 9408
4616 9383 4620 9381
TIME...MOT...LOC 1603Z 278DEG 28KT 4611 9394
TDKLocal storm report, Jun 25, 11:42 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1142 AM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM HAIL 5 NNE DELHI 44.66N 95.17W
06/25/2010 M1.00 INCH RENVILLE MN TRAINED SPOTTER
&&
SPDSpecial weather statement, Jun 25, 12:35 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1235 PM CDT FRI JUN 25 2010 MNZ067>070-075>077-251830- CARVER-DAKOTA-LE SUEUR-NICOLLET-RICE-SCOTT-SIBLEY- 1235 PM CDT FRI JUN 25 2010 ...THUNDERSTORMS MOVING INTO CARVER...DAKOTA...LE SUEUR...NICOLLET...RICE...SCOTT AND SIBLEY COUNTIES THROUGH 130 PM CDT... AT 1228 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF ARLINGTON TO LAFAYETTE. THESE STORMS WERE MOVING EAST AT 45 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... ARLINGTON. HENDERSON. BELLE PLAINE. CLEVELAND. LE CENTER. MONTGOMERY. NEW PRAGUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE THUNDERSTORMS COULD INTENSIFY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 4464 9292 4427 9342 4436 9449 4465 9413 TIME...MOT...LOC 1733Z 270DEG 38KT 4458 9406 4444 9427
Special weather statement, Jun 25, 3:12 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT FRI JUN 25 2010
MNZ041>043-047>050-054>058-064>066-073-074-252115-
BENTON-BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI
PARLE-MCLEOD-MEEKER-MORRISON-POPE-REDWOOD-RENVILLE-STEARNS-STEVENS-
SWIFT-TODD-YELLOW MEDICINE-
312 PM CDT FRI JUN 25 2010
...THUNDERSTORMS DEVELOPING OVER WEST CENTRAL AND SOUTHWEST
MINNESOTA...
AT 309 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF PROVIDENCE. THIS STORM WAS MOVING EAST
AT 55 MPH.
OTHER STRONG STORMS WERE DEVELOPING NEAR GILCHRIST....SWIFT FALLS
AND GROVE LAKE.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BURR.
MADISON.
DAWSON.
BOYD.
CLARKFIELD.
WATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4527 9641 4526 9632 4520 9612 4540 9614
4542 9620 4576 9568 4581 9428 4525 9426
4419 9510 4423 9554 4464 9561 4467 9645
4486 9647
TIME...MOT...LOC 2011Z 254DEG 46KT 4486 9620The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:07 AM CDT | Special Weather Statement | MPX | Douglas, Morrison, Todd | 68 min |
| Jun 25, 6:45 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stevens | 60 min |
| Jun 25, 8:39 AM CDT | Special Weather Statement | MPX | Stevens | 51 min |
| Jun 25, 9:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 65 min |
| Jun 25, 9:36 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 39 min |
| Jun 25, 11:00 AM CDT | Special Weather Statement | MPX | Redwood, Renville | 60 min |
| Jun 25, 11:04 AM CDT | Special Weather Statement | MPX | Kanabec | 56 min |
| Jun 25, 11:07 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Sibley | 53 min |
| Jun 25, 12:35 PM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet | 55 min |
| Jun 25, 3:12 PM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Lac qui Parle, Meeker, Pope, Redwood and 4 more | 63 min |
| Jun 25, 3:31 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Pope, Stearns, Swift | 59 min |
| Jun 25, 3:35 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 55 min |
| Jun 25, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 54 min |
| Jun 25, 4:33 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 57 min |
| Jun 25, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 49 min |
| Jun 25, 4:56 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 49 min |
| Jun 25, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Sherburne, Stearns and 1 more | 60 min |
| Jun 25, 5:03 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley, Yellow Medicine | 27 min |
| Jun 25, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 33 min |
| Jun 25, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Wright | 67 min |
| Jun 25, 5:21 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Sibley | 54 min |
| Jun 25, 5:31 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Stearns, Swift | 59 min |
| Jun 25, 5:33 PM CDT | Tornado Warning | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 42 min |
| Jun 25, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Sibley, Yellow Medicine | 53 min |
| Jun 25, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Hennepin, Ramsey, Washington | 54 min |
| Jun 25, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 42 min |
| Jun 25, 6:05 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 55 min |
| Jun 25, 6:08 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet, Sibley | 52 min |
| Jun 25, 6:12 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 63 min |
| Jun 25, 6:24 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 3 hr |
| Jun 25, 6:28 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Nicollet | 47 min |
| Jun 25, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey | 60 min |
| Jun 25, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 56 min |
| Jun 25, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin | 24 min |
| Jun 25, 6:52 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Nicollet | 53 min |
| Jun 25, 6:54 PM CDT | Tornado Warning | MPX | Brown, Redwood | 51 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.